Picardindex und ganzalgebraische Punkte.

Klaus Langmann

Mathematische Annalen (1991)

  • Volume: 291, Issue: 4, page 663-690
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Langmann, Klaus. "Picardindex und ganzalgebraische Punkte.." Mathematische Annalen 291.4 (1991): 663-690. <http://eudml.org/doc/164892>.

author = {Langmann, Klaus},
journal = {Mathematische Annalen},
keywords = {integral point; Picard index; Hilbert irreducibility theorem; Fermat conjecture},
number = {4},
pages = {663-690},
title = {Picardindex und ganzalgebraische Punkte.},
url = {http://eudml.org/doc/164892},
volume = {291},
year = {1991},

AU - Langmann, Klaus
TI - Picardindex und ganzalgebraische Punkte.
JO - Mathematische Annalen
PY - 1991
VL - 291
IS - 4
SP - 663
EP - 690
KW - integral point; Picard index; Hilbert irreducibility theorem; Fermat conjecture
UR - http://eudml.org/doc/164892
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.